Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 300, NWS Dodge City, KS

August 18, 20194 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Aug 18, 2019, 12:08 AM CDT for 4 counties in Kansas. It was in force for 67 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2019, 12:08 AM CDT (05:08 UTC)
Expired
Aug 18, 2019, 1:15 AM CDT
In force
67 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Ellis County, KS, Ness County, KS, Rush County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 136 km from the middle of the area, began a volume at 05:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 12:18 AM CDTHAIL 12 W Hays, KS
Aug 18, 12:26 AM CDTTSTM WND GST 581 W Toulon, KSAWOS STATION KHYS HAYS REGIONAL AIRPORT AWOS SITE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 17, 8:25 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2019-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2019-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2126 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
2438 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

251 
WUUS53 KDDC 180508
SVRDDC
KSC051-135-165-195-180615-
/O.NEW.KDDC.SV.W.0300.190818T0508Z-190818T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1208 AM CDT Sun Aug 18 2019

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Ness County in west central Kansas...
  Southeastern Trego County in west central Kansas...
  Northern Rush County in central Kansas...
  Ellis County in central Kansas...

* Until 115 AM CDT.

* At 1208 AM CDT, severe thunderstorms were located along a line
  extending from near Gorham to near Antonino to near Brownell,
  moving east at 30 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Hays, Ellis, Victoria, Walker, Catherine, Schoenchen, Liebenthal,
  Emmeram, Yocemento, Cedar Bluff, Munjor, Loretta, Pfeifer, Toulon,
  Antonino and Riga.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3903 9904 3870 9904 3870 9903 3864 9903
      3866 9995 3894 9965 3903 9907
TIME...MOT...LOC 0508Z 276DEG 43KT 3890 9905 3881 9941 3865 9965 

HAIL...1.50IN
WIND...60MPH
 
$$

TATRO
2 follow-up statements
201 
WWUS53 KDDC 180536
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1236 AM CDT Sun Aug 18 2019

KSC051-135-165-195-180615-
/O.CON.KDDC.SV.W.0300.000000T0000Z-190818T0615Z/
Ness KS-Trego KS-Rush KS-Ellis KS-
1236 AM CDT Sun Aug 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR NORTHEASTERN NESS...SOUTHEASTERN TREGO...NORTHERN RUSH AND
SOUTHERN ELLIS COUNTIES...

At 1235 AM CDT, severe thunderstorms were located along a line
extending from near Gorham to near Munjor to near McCracken, moving
east at 30 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Public.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Hays, Victoria, Walker, Catherine, Schoenchen, Liebenthal, Emmeram,
Cedar Bluff, Munjor, Loretta, Pfeifer, Toulon and Antonino.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3903 9904 3870 9904 3870 9903 3864 9903
      3865 9967 3876 9981 3881 9974 3887 9945
      3903 9907
TIME...MOT...LOC 0535Z 275DEG 27KT 3889 9895 3880 9931 3864 9955 

HAIL...1.25IN
WIND...70MPH
 
$$

TATRO
731 
WWUS53 KDDC 180554
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1254 AM CDT Sun Aug 18 2019

KSC135-195-180603-
/O.CAN.KDDC.SV.W.0300.000000T0000Z-190818T0615Z/
Ness KS-Trego KS-
1254 AM CDT Sun Aug 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NESS AND
SOUTHEASTERN TREGO COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central and west central Kansas.

LAT...LON 3903 9904 3870 9904 3870 9903 3864 9903
      3865 9943 3870 9960 3884 9959 3887 9945
      3903 9907
TIME...MOT...LOC 0553Z 282DEG 17KT 3890 9903 3880 9912 3865 9929 

$$

KSC051-165-180615-
/O.CON.KDDC.SV.W.0300.000000T0000Z-190818T0615Z/
Rush KS-Ellis KS-
1254 AM CDT Sun Aug 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR NORTHERN RUSH AND SOUTHERN ELLIS COUNTIES...

At 1253 AM CDT, severe thunderstorms were located along a line
extending from near Gorham to near Victoria to near Liebenthal,
moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Public.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Hays, Victoria, Walker, Catherine, Schoenchen, Liebenthal, Loretta,
Emmeram, Pfeifer, Toulon, Munjor and Antonino.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3903 9904 3870 9904 3870 9903 3864 9903
      3865 9943 3870 9960 3884 9959 3887 9945
      3903 9907
TIME...MOT...LOC 0553Z 282DEG 17KT 3890 9903 3880 9912 3865 9929 

HAIL...1.00IN
WIND...70MPH
 
$$

TATRO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 5:49 PM CDT, 6 hours 19 minutes earlier.

Area forecast discussion, Aug 17, 5:49 PM CDT, 6 hours 19 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
549 PM CDT Sat Aug 17 2019

...Updated Aviation...

.SYNOPSIS...
Issued at 520 PM CDT Sat Aug 17 2019

Looking over latest short term guidance we have a similar setup to
the environment we had in the region yesterday. Sfc CAPE values
are forecast to be in the 4000 J/kg range along and north of I-70
from 7-10 PM. Ongoing convection in northwest Kansas will enter
into north central Kansas later this evening with increasing 850mb wind
speeds from a LLJ from 03-06Z. As a result the trends look good
for a downburst wind event along I-70 tonight.

Elsewhere the other focus will be along the Kansas-Oklahoma border
for the potential of an isolated severe storm. Storms are
struggling to initiate however a CU field is developing from
Beaver county Oklahoma back into the Texas panhandle. Should any
storms develop they will be high based with the decent CAPE
values and favorable hodographs...hail will be the primary threat
along with the potential for downburst winds.

&&

.SHORT TERM...(This evening through Sunday)
Issued at 135 PM CDT Sat Aug 17 2019

Immediate concern for this evening is convective prospects. Have the
highest confidence of storms across the I70 corridor. Retained the
chance pops in this area. Storms are expected to once again develop
across eastern Colorado and then drift across the Kansas prairie by
mid to late evening. The main threats with the storms will be outflow
winds of 60 to 70 mph as well as some hail in the 1 to isolated 2 inch
range. There also is a secondary area of storms across the far SE zones.
Here a bit of convergence might spark off a storm. Have fairly low
confidence of this secondary area and only have 15 pops going for Med
Lodge. Otherwise, convection will move out of the northern/northeastern
zones as the early morning wears on. Lows tonight will range from the
60s out west to 70s out east.

For Sunday, the temperature forecast is a bit tricky. A cold/cool front
will move southward during the day. There actually is decent Summer
relative CAA associated with this front. Some of the guidance is cooler
than what I have currently adjusted the temps. This is particularly
true across west central Kansas. Have gone with a middle of the road
solution with a slight trend downward. Ahead of the front, there will
be downslope warming, so highs just south of the bounary will likely
warm into the low 100s. Related to the temperature forecast is the associated
heat advisory concern. With the cooler solution, will not hoist an
advisory at this point in time since confidence of a warmer solution
is lower. Other than this problematic temperature forecast, the rest
of the period is rather tranquil with dry conditions prevailing.

.LONG TERM...(Sunday night through Saturday)
Issued at 135 PM CDT Sat Aug 17 2019

By Monday, the above mentioned front will quickly lift northward with
the warm (hot) sector returning across SW Kansas. Highs around 100F
look still on track for the beginning of the work week. The hot temperatures
will stick around Tuesday as the 500-hPa ridge builds in across the
general area. By Wednesday, a northern branch trof might swing in a
front across the area with some cooler highs and upslope convection
in its wake. The long range models continue to waffle back and forth
with precipitation prospects. The initialized pops and temperatures
look fairly reasonable at this time during the Wed/Thu period. A flat
ridge pattern is expected to develop Friday onward.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 542 PM CDT Sat Aug 17 2019

Main focus tonight will be HYS between 02Z-07Z as two rounds of
thunderstorms are forecast to move through the area. The first
round appears to come through around 03Z...and then a second
stronger round comes in 06-07Z. Kept it to one TEMPO since both
rounds of storms will be coming through in a short amount of time.
Environment supports heavy rain and strong downburst winds of
50-65 kts as the storms move through especially with the second
round of storms. Also from 00z-02z, there is a small chance of a
VCTS around LBL however kept it out of the TAF given the nature of
the environment will only support isolated thunderstorms.

After 07Z...VFR conditions for all TAF sites will be the case with
a wind shift to the north coming early Sunday morning and surface
winds will be in the 12-16 kt range during the day.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  68  95  66 100 /  10   0   0   0
GCK  64  89  63  99 /  10   0   0   0
EHA  63  94  64 101 /  10   0   0   0
LBL  66  97  65 101 /  40   0   0   0
HYS  67  89  63  95 /  60   0   0   0
P28  73 100  71 101 /  40  10  10   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Tatro
SHORT TERM...Sugden
LONG TERM...Sugden
AVIATION...Tatro
Hazardous weather outlook, Aug 17, 4:09 AM CDT, 19 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
409 AM CDT Sat Aug 17 2019

KSZ030-031-043>046-061>066-074>081-084>090-180915-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
409 AM CDT Sat Aug 17 2019 /309 AM MDT Sat Aug 17 2019/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

An isolated strong to severe thunderstorm or two will be possible
between 4 pm and sunset south of Dodge City near the Oklahoma
border. Hail up to the size of quarters, wind gusts of 60 mph and
heavy rainfall will be the main hazards late today.

There will also be a chance for a few severe thunderstorms after
7 pm north of a Scott City to La Crosse line. In this area wind
gusts of 60 mph or greater, one to two inch hail and heavy
rainfall will be possible with the strongest storms.

Day 1 Hazards
-------------
* Hail: Elevated risk
* Thunderstorm wind damage: Elevated risk
* Lightning: Significant risk
* Excessive heat: Elevated risk
* Non-thunderstorm wind: Limited risk

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Days 2-7 Discussion
-------------------

High temperatures of 100 to near 103 degrees can be expected from
Sunday through Tuesday. These temperatures when combined with
higher relative humidity on Monday may create excessive heat
conditions south and east of Dodge City.

Days 2-7 Hazards
----------------
* Sunday
  - Excessive heat: Significant risk
  - Non thunderstorm wind: Limited risk

* Monday
  - Excessive heat: Significant risk

* Tuesday
  - Lightning: Limited risk
  - Excessive heat: Significant risk
  - Non thunderstorm wind: Limited risk

* Wednesday
  - Lightning: Limited risk

* Thursday
  - Lightning: Limited risk

* Friday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed after 4 pm south of a Pratt to
Ashland line. Spotter activation may also be needed after 7 pm
north of a Scott City to La Crosse line.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Local storm report, Aug 17, 9:19 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
919 PM CDT SAT AUG 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     TSTM WND GST     2 W TOULON              38.85N 99.27W
08/17/2019  M72 MPH          ELLIS              KS   AWOS

            PEAK WIND GUST MEASURED AT THE HAYS REGIONAL
            AIRPORT AUTOMATED WEATHER STATION.

&&
Local storm report, Aug 17, 9:39 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
939 PM CDT SAT AUG 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     1 NNE HAYS              38.90N 99.31W
08/17/2019                   ELLIS              KS   PUBLIC

            1-INCH TREE LIMBS BROKEN AND SHINGLES BLOWN
            OFF AT THIS LOCATION.

&&
Local storm report, Aug 17, 9:45 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
945 PM CDT SAT AUG 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND GST     3 NW VICTORIA           38.88N 99.18W
08/17/2019  M60 MPH          ELLIS              KS   MESONET

            MESONET STATION K5WKR 2 NW VICTORIA.

&&
Special weather statement, Aug 17, 10:18 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1018 PM CDT Sat Aug 17 2019

KSZ031-180345-
Ellis KS-
1018 PM CDT Sat Aug 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELLIS COUNTY UNTIL 1045
PM CDT...

At 1018 PM CDT, Doppler radar was tracking a strong thunderstorm near
Yocemento, moving east at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hays, Victoria, Walker, Catherine, Emmeram and Yocemento.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central Kansas.

LAT...LON 3883 9904 3886 9953 3906 9953 3907 9904
TIME...MOT...LOC 0318Z 271DEG 46KT 3897 9936

TATRO
Special weather statement, Aug 17, 11:06 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1106 PM CDT Sat Aug 17 2019

KSZ031-180500-
Ellis KS-
1106 PM CDT Sat Aug 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELLIS COUNTY UNTIL
MIDNIGHT CDT...

At 1106 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Catherine, moving east at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hays, Ellis, Catherine, Emmeram and Yocemento.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central Kansas.

LAT...LON 3886 9904 3889 9959 3901 9959 3908 9904
TIME...MOT...LOC 0406Z 260DEG 24KT 3893 9919

TATRO
Special weather statement, Aug 17, 11:28 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1128 PM CDT Sat Aug 17 2019

KSZ030-045-180515-
Trego KS-Ness KS-
1128 PM CDT Sat Aug 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NESS AND SOUTHERN TREGO
COUNTIES UNTIL 1215 AM CDT...

At 1128 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ransom, moving east at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Ransom, Utica, Brownell, Trego Center, Cedar Bluff and Arnold.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central and west central Kansas.

LAT...LON 3889 9960 3862 9959 3859 10018 3870 10017
      3870 10015 3888 10015
TIME...MOT...LOC 0428Z 260DEG 24KT 3870 9987

TATRO

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 7:53 PM CDTSpecial Weather StatementDDCTrego52 min
Aug 17, 8:01 PM CDTSevere Thunderstorm WarningDDCTrego44 min
Aug 17, 8:37 PM CDTSevere Thunderstorm WarningDDCEllis, Trego53 min
Aug 17, 9:24 PM CDTSevere Thunderstorm WarningDDCEllis, Rush35 min
Aug 17, 9:29 PM CDTFlash Flood WarningDDCEllis3 hr
Aug 17, 10:18 PM CDTSpecial Weather StatementDDCEllis27 min
Aug 17, 10:30 PM CDTSevere Thunderstorm WarningDDCEllis45 min
Aug 17, 11:06 PM CDTSpecial Weather StatementDDCEllis54 min
Aug 17, 11:28 PM CDTSpecial Weather StatementDDCTrego47 min
Aug 17, 11:32 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego43 min
Aug 17, 11:34 PM CDTSevere Thunderstorm WarningDDCEllis56 min
Aug 18, 12:00 AM CDTFlash Flood WarningDDCEllis6 hr
Aug 18, 12:56 AM CDTSpecial Weather StatementDDCTrego49 min
Aug 18, 1:00 AM CDTSevere Thunderstorm WarningDDCTrego60 min
Aug 18, 1:09 AM CDTSevere Thunderstorm WarningDDCEllis, Rush36 min
Aug 18, 1:41 AM CDTSpecial Weather StatementDDCEllis49 min
Aug 18, 1:51 AM CDTSpecial Weather StatementDDCEllis39 min
Aug 18, 2:03 AM CDTSpecial Weather StatementDDCTrego57 min
Aug 18, 2:24 AM CDTSpecial Weather StatementDDCEllis66 min
Aug 18, 3:25 AM CDTSpecial Weather StatementDDCEllis50 min
Aug 18, 3:43 AM CDTSevere Thunderstorm WarningDDCEllis, Rush15 min
Aug 18, 5:23 AM CDTAreal Flood WarningDDCEllis15 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.